# SDR UPS08152066

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Out Of Tolerance
- Location: L/E Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LEFT AND RIGHT SLATS SYSTEM ONE AND TWO FAULT ON APPROACH.  EMERGENCY DECLARED DUE TO INCREASED LANDING SPEED.  CHECKED SLAT SYSTEM.  SFCC 1&2 HAVE SLAT JAM FAULTS.  FOUND LEFT TORQUE LIMITER IND POPPED.  CHECKED ALL 6 JACKSCREWS IN LEFT WING FOUND NR 1 JACKSCREW TORQUE IND OUT OF SPECS PER FIM 27-80-02.  REMOVED AND REPLACED LEFT WING NR 1 SLAT JACKSCREW PER AMM 27-84-22-04.  SYSTEM OPS CHECKS GOOD.
